I just started taking birth control pills (brand Gynera) a few days ago, and I asked my doctor if I could continue taking my multivitamins (I take Centrum, as well as biotin and cod liver oil supplements) as normal, and he said no. I asked for the reason why (not to be rude to him, but I wanted to know the reason) and he said "The problem with vitamins and the pill is that if you miss the vitamins you can get pregnant."
Is this true? Sometimes I do forget to take the vitamins. Do they affect the effectiveness of the Pill? or can I keep taking them like normal? I've seen online that you can take them normally.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.